RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 1  


Distribution functions and trigonometric series with monotonically decreasing coefficients
A. B. Gulisashvili
3
Best approximations by rational functions
K. N. Lungu
11
Imbedding in the class $e^L$
È. A. Storozhenko
17
Limiting functions of series of functions
F. A. Talalian
25
Uniform-convergence factors for Fourier series of functions with a given modulus of continuity
S. A. Telyakovskii
33
Roots of the equation $f(z)=\alpha f(a)$ for the class of typically-real functions
L. Kh. Burshtein
41
An extremal property of outer functions
B. I. Korenblum
53
Theorem concerning analytic continuation
A. M. Lukatskii
57
Structure of genera of representations of nonsemisimple rings
Yu. A. Drozd
63
Representation of numbers by irreducible binary cubic forms
V. A. Dem'yanenko
69
Application of the large sieve to the solution of additive problems of mixed type
L. F. Kondakova
73
Method of determining lower bounds for the complexity of $P$-schemes
V. M. Khrapchenko
83
Influence of viscosity on the smoothness of solutions of incompletely parabolic systems
Yu. Ya. Belov, N. N. Yanenko
93
Smoothness of solutions of certain singular second-order equations
Ya. I. Shatyro
101
Limit of a complex random function
D. S. Sil'vestrov
113
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019